# SDR RAIA9911018

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 860
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: M4941Z1A
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

4756-FAT  RECIRC FAN INOP.  MAINTENANCE REPLACED RECIRC FAN.
